# SDR DALA2022122808438

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,336 hours, 27,134 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMOC NEEDED PRIOR TO 50,000 FC TOTAL SECTION I REPAIR SSI 53-60-24 ER/A 604746-14.
